Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 163, NWS North Platte, NE

June 28, 20165 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 8:56 PM MDT for 5 counties in Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 8:56 PM MDT (02:56 UTC)
Expired
Jun 28, 2016, 10:00 PM MDT
In force
64 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:15 PM MDTTSTM WND DMGChampion, NETWO LARGE TREES UPROOTED IN CHAMPION. WINDS ESTIMATED AT 70 MPH. DELAYED REPORT FROM BROADCAST MEDIA.
Jun 28, 9:33 PM MDTTSTM WND GST 62Hayes Center, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 28, 7:55 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

032 
WUUS53 KLBF 290256
SVRLBF
NEC029-063-085-111-135-290400-
/O.NEW.KLBF.SV.W.0163.160629T0256Z-160629T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAYES COUNTY IN SOUTHWESTERN NEBRASKA...
  CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
  NORTHWESTERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1100 PM CDT/1000 PM MDT/

* AT 956 PM CDT/856 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM NEAR DICKENS TO 13 MILES NORTH OF WAUNETA TO
  9 MILES SOUTHWEST OF CHAMPION...MOVING SOUTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  IMPERIAL...CURTIS...HAYES CENTER...WAUNETA...BRADY...WALLACE...
  WELLFLEET...MOOREFIELD...DICKENS...CHAMPION...ENDERS...
  ENDERS RESERVOIR STATE RECREATION AREA...CRETE...MAYWOOD...
  HAMLET...SOMERSET...MARENGO...GRAINTON...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND AREA A
  CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10205 4039 10205 4072 10147 4103 10098
      4103 10023 4085 10022 4070 10024 4035 10080
TIME...MOT...LOC 0256Z 311DEG 55KT 4087 10095 4061 10137 4037 10184 

HAIL...0.75IN
WIND...60MPH
 
$$

KULIK
3 follow-up statements
670 
WWUS53 KLBF 290300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE JUN 28 2016

NEC029-063-085-111-135-290400-
/O.CON.KLBF.SV.W.0163.000000T0000Z-160629T0400Z/
HAYES NE-CHASE NE-FRONTIER NE-PERKINS NE-LINCOLN NE-
1000 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR HAYES...CHASE...NORTHWESTERN FRONTIER...
SOUTHEASTERN PERKINS AND SOUTHERN LINCOLN COUNTIES...

AT 1000 PM CDT/900 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR DICKENS TO 11 MILES NORTH OF WAUNETA TO 9
MILES SOUTHWEST OF CHAMPION...MOVING EAST AT 65 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
IMPERIAL...CURTIS...HAYES CENTER...WAUNETA...BRADY...WALLACE...
WELLFLEET...MOOREFIELD...DICKENS...CHAMPION...ENDERS...
ENDERS RESERVOIR STATE RECREATION AREA...CRETE...MAYWOOD...HAMLET...
SOMERSET...MARENGO...GRAINTON...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND AREA A CAMPGROUND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 48.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 195 AND 208.
 HIGHWAY 83 BETWEEN MILE MARKERS 33 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10205 4039 10205 4072 10147 4103 10098
      4103 10023 4085 10022 4070 10024 4035 10080
TIME...MOT...LOC 0300Z 270DEG 55KT 4084 10090 4058 10132 4034 10179 

HAIL...0.75IN
WIND...70MPH
 
$$

KULIK
339 
WWUS53 KLBF 290333
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT TUE JUN 28 2016

NEC135-290342-
/O.CAN.KLBF.SV.W.0163.000000T0000Z-160629T0400Z/
PERKINS NE-
1033 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT/300 AM
MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4035 10154 4065 10113 4101 10058 4103 10023
      4085 10022 4070 10024 4035 10080
TIME...MOT...LOC 0332Z 273DEG 60KT 4083 10036 4057 10078 4033 10126 

$$

NEC029-063-085-111-290400-
/O.CON.KLBF.SV.W.0163.000000T0000Z-160629T0400Z/
HAYES NE-CHASE NE-FRONTIER NE-LINCOLN NE-
1033 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR HAYES...SOUTHEASTERN CHASE...NORTHWESTERN
FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES...

AT 1032 PM CDT/932 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 9 MILES NORTH OF MOOREFIELD TO 13 MILES EAST
OF HAYES CENTER TO 7 MILES WEST OF PALISADE...MOVING EAST AT 70 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CURTIS...HAYES CENTER...WAUNETA...BRADY...WELLFLEET...MOOREFIELD...
MAYWOOD...HAMLET...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...MARENGO...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
VROMAN AND COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 197 AND 208.
 HIGHWAY 83 BETWEEN MILE MARKERS 34 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10154 4065 10113 4101 10058 4103 10023
      4085 10022 4070 10024 4035 10080
TIME...MOT...LOC 0332Z 273DEG 60KT 4083 10036 4057 10078 4033 10126 

HAIL...0.75IN
WIND...70MPH
 
$$

KULIK
343 
WWUS53 KLBF 290355
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM CDT TUE JUN 28 2016

NEC029-063-085-111-290404-
/O.EXP.KLBF.SV.W.0163.000000T0000Z-160629T0400Z/
HAYES NE-CHASE NE-FRONTIER NE-LINCOLN NE-
1055 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR HAYES...SOUTHEASTERN CHASE...
NORTHWESTERN FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES WILL EXPIRE
AT 1100 PM CDT/1000 PM MDT/...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT/300 AM
MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4035 10154 4065 10113 4101 10058 4103 10023
      4085 10022 4070 10024 4035 10080
TIME...MOT...LOC 0353Z 311DEG 55KT 4083 10036 4057 10078 4033 10126 

$$

KULIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:35 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 28, 5:35 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
635 PM CDT TUE JUN 28 2016

.SYNOPSIS...
Issued at 304 PM CDT Tue Jun 28 2016

H5 analysis from this morning has broad northwesterly
flow across the central CONUS. High pressure was located across
southern Colorado and over southeastern Utah. Embedded on the
periphery of this high a couple of shortwaves were noted. The first
over northwestern Arizona and a second over southeastern New Mexico.
North of the high, a nice shortwave was noted over the Idaho
panhandle. Across the eastern CONUS, a trough of low pressure
extended from eastern Ontario south into the upper Ohio Valley.
Little or no height falls were noted across the CONUS this morning
with the exception of the upper midwest where 50 to 90 meter falls
were noted over the eastern Great Lakes. At the surface, high
pressure was located over Minnesota and the eastern Dakotas.
Southwest of the high, southeast and southerly winds were noted
across western and north central Nebraska. An area of multi-cell
thunderstorms had bisected the forecast area today, and as of 3 PM
CDT, was exiting Custer county. Skies were clear to partly cloudy
and 3 PM CDT readings were in the 80s.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 304 PM CDT Tue Jun 28 2016

Surface based thunderstorms will develop across the northern
Nebraska panhandle and southwest South Dakota late this afternoon.
Initially supercells with large hail and damaging winds are
expected, with right storm motion to the SSE. Later this evening an
MCS should evolve with a bowing segment and damaging winds possible
across southwest Nebraska by mid evening. Farther east across north
central and central Nebraska, thunderstorm development will be
possible as well, but the most widespread activity will be across
western Nebraska closer to the shortwave aloft.

Expecting that an outflow boundary will be pushed well south of the
area Wednesday by tonight's MCS. This could limit the thunderstorm
potential some Wednesday afternoon. The most likely scenario will be
for development in the upslope favored areas of the Nebraska
panhandle, western South Dakota and eastern Wyoming during the late
afternoon. Shear supports some of these being severe. Other storms
aided by a shortwave aloft may form across southern South Dakota by
late afternoon as well, these could track into northern nebraska by
Wednesday evening.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 304 PM CDT Tue Jun 28 2016

Mid term: Wednesday night through Friday: In the mid range,
thunderstorm chances are the main forecast concerns. For Wednesday
night, the shortwave currently over northwestern Arizona, will
rotate around the western periphery of the upper level high and will
cross northern Colorado on Wednesday. At the same time, a second
disturbance will track southeast from Montana and will approach the
western CWA Weds afternoon. The surface focus for thunderstorm
initiation will be somewhat in doubt though and will be dependent on
the strength and location of thunderstorms tonight and where the
boundaries lie down on Wednesday. There is some disagreement with
the GFS and NAM solutions this am on where the surface focus will
lie. The NAM has this boundary well south of the forecast area Weds,
which would favor location west and south of the forecast area for
the bulk of convection Weds night. In fact, the NAM this morning
lifts the Montana shortwave into northeastern Nebraska Weds night
and focuses the bulk of convection there while leaving the west dry.
The GFS soln is not as aggressive pushing the boundary west and south
and is preferred attm. That being said, have placed my highest pops
in the west and north for Weds night. On Thursday a reinforcing shot
of surface high pressure will build south into the Dakotas and
eastern Nebraska. This will keep the surface boundary locked down
across Kansas. Winds will be from the east on Thursday leading to
highs in the upper 70s to near 80. With the surface boundary well
south and west of the forecast area, precipitation chances will be
most favored in the south and west with dry conds expected in the
northeastern CWA. For Friday, the surface high will lift east into
Minnesota, switching the winds to the southeast, which will allow
the frontal boundary to lift north and east into the panhandle and
northeastern Colorado. Thunderstorm chances will expand east into
the remainder of the CWA for Friday/Friday Night as the frontal
boundary lifts onto the high plains of western Nebraska.

Long term: Saturday through Tuesday: A low amplitude pattern will
continue across the central CONUS through the weekend into next
week. This will facilitate an active weather pattern with periods of
showers and thunderstorms continuing. With the downstream pattern
becoming more zonal next week, warmer air will push into the region
from the swrn CONUS. This will allow highs to reach back into the
upper 80s lower 90s after highs in the lower to mid 80s this
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 28 2016

Thunderstorms and severe weather should be numerous tonight along
and west of Valentine through Broken Bow. The forecast follows the
HRRR model which is the fastest and suggests storm activity could
be clear of the area by 10z. VFR is expected all areas thereafter
through 21z. Isolated thunderstorms are possible across northern
Nebrasksa west of Valentine from 21z onward.

&&

.HYDROLOGY...
Issued at 304 PM CDT Tue Jun 28 2016

Minor flooding is occurring along the North Platte river
at Lewellen and a flood warning was issued earlier today. Minor
flooding is forecast to continue for the next 48 hours at Lewellen.
River levels along the North Platte river at North Platte will
remain elevated through the weekend. However, at this time, no
flooding is expected along the North Platte river at North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 7:04 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT TUE JUN 28 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-300115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
804 PM CDT TUE JUN 28 2016 /704 PM MDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY FROM PINE RIDGE AND VALENTINE
SOUTH THROUGH BIG SPRINGS...IMPERIAL AND STOCKVILLE. LARGE
HAIL...WIND GUSTS TO 80 MPH AND ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
ACROSS NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND
NORTHWEST OF A LINE FROM MERRIMAN TO OSHKOSH.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 28, 8:35 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT TUE JUN 28 2016

NEZ006-008-009-026-027-290315-
KEYA PAHA NE-BROWN NE-LOUP NE-ROCK NE-BLAINE NE-
935 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE...EASTERN
CHERRY...SOUTHERN KEYA PAHA...NORTHWESTERN LOUP...BROWN AND WESTERN
ROCK COUNTIES UNTIL 1015 PM CDT...

AT 934 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR SPRINGVIEW TO 13 MILES SOUTH OF
JOHNSTOWN...AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...SPRINGVIEW...LONG PINE...JOHNSTOWN...ROSE...
HOFELD LAKE...MOON LAKE...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
MEADVILLE...NORTH RIVER TRAIL...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...MARIAVILLE...DUFF...
JONES LAKE AND KELLER PARK STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 147 AND 126.
 HIGHWAY 20 BETWEEN MILE MARKERS 230 AND 268.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4283 9930 4186 9957 4235 10017 4288 10002
TIME...MOT...LOC 0234Z 291DEG 34KT 4282 9989 4238 10003

SNIVELY
Local storm report, Jun 28, 8:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     27 S VALENTINE          42.48N 100.55W
06/28/2016  M72 MPH          CHERRY             NE   PARK/FOREST SRVC

            RAWS SITE

&&

CCOLE
Local storm report, Jun 28, 8:42 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 W ROSCOE              41.13N 101.66W
06/28/2016  M70 MPH          KEITH              NE   MESONET

            UNION PACIFIC

&&

CCOLE
Local storm report, Jun 28, 8:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     4 WSW BRULE             41.07N 101.96W
06/28/2016  M63 MPH          KEITH              NE   MESONET

            UNION PACIFIC

&&

CCOLE
Local storm report, Jun 28, 8:54 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     N NORTH PLATTE          41.13N 100.77W
06/28/2016  M0 MPH           LINCOLN            NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 28, 8:55 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     10 N NORTH PLATTE       41.28N 100.77W
06/28/2016  M70.00 MPH       LINCOLN            NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:08 PM MDTTornado WarningLBFSheridan20 min
Jun 28, 6:24 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan51 min
Jun 28, 6:41 PM MDTTornado Warning Tornado observedLBFGrant34 min
Jun 28, 6:46 PM MDTSpecial Weather StatementLBFBrown29 min
Jun 28, 6:49 PM MDTSevere Thunderstorm WarningLBFBrown26 min
Jun 28, 6:49 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 7:20 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson40 min
Jun 28, 7:28 PM MDTSevere Thunderstorm WarningLBFCherry32 min
Jun 28, 7:38 PM MDTSevere Thunderstorm WarningLBFBrown37 min
Jun 28, 7:49 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 7:55 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson50 min
Jun 28, 7:57 PM MDTSpecial Weather StatementLBFBrown33 min
Jun 28, 8:04 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins26 min
Jun 28, 8:07 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha23 min
Jun 28, 8:25 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Logan, McPherson35 min
Jun 28, 8:26 PM MDTSpecial Weather StatementLBFBlaine49 min
Jun 28, 8:27 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins33 min
Jun 28, 8:35 PM MDTSpecial Weather StatementLBFBrown40 min
Jun 28, 8:43 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Logan, Loup, Rock and 1 more47 min
Jun 28, 8:59 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan46 min
Jun 28, 9:15 PM MDTSevere Thunderstorm WarningLBFCuster60 min
Jun 28, 9:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup46 min
Jun 28, 9:34 PM MDTSpecial Weather StatementLBFHolt41 min
Jun 28, 9:34 PM MDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 28, 9:43 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln32 min
Jun 28, 10:14 PM MDTSevere Thunderstorm WarningLBFCuster30 min
Jun 28, 10:15 PM MDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 28, 10:17 PM MDTSpecial Weather StatementLBFGarfield43 min
Jun 28, 10:54 PM MDTSpecial Weather StatementLBFWheeler36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.